# SDR ASM2002F00007

- Difficulty date: May 12, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Part time: 2,361 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURN AS A CONSEQUENCE OF NOSE LANDING GEAR DOOR  NOT RETRACTING AND A PRESSURIZATION FAILURE.  AIRCRAFT WAS SENT TO THE HANGAR.  REPLACED THE NOSE GEAR ACTUATOR ASSEMBLY, NOSE GEAR BUNGEE CYLINDER, NOSE GEAR CONTROL VALVE, AND O-RINGS IAW MM.  TESTS OK IAW MM.  IN RELATION TO THE PRESSURIZATION REPORT, THE RIGHT FAN AND TWO CIRCUIT BREAKERS WERE CHANGED IAW MM.
